# SDR SWAA2022082344213

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 49,324 hours, 29,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE EMERGENCY EXIT LIGHT INOP / [01] RELAMPED L2 DOOR SLIDE EMERGENCY EXIT LIGHT & OPS CHECK GOOD REF AMM 33-51-04.
